# SDR DALA2025031902087

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 87,799 hours, 28,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 L2 DOOR EXIT SIGN OFF. CORRECTIVE ACTION: REINSTALLED L2 DOOR EMERGENCY EXIT SIGN PER B757 AMM 52-70 OPS CK DOOR OPS CK NML. (6915620)
